# SDR DL72W991045

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 L/E FLAP ACT O/B AND I/B MOUNT BRACKETS CRACKED AT UPPER AND LOWER MOUNT BOLTS.  REPAIRED PER MM 57-20-21.
